Pubblicazioni il cui periodico è "INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 47.

Articolo di rivista E. Benvenuti;G. Ventura;N. Ponara;A. Tralli (2015)
Accuracy of three-dimensional analysis of regularized singularities. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 101, pp. 29-53. - ISSN 0029-5981 [Disponibilità ristretta]
Web of Science: 2 - Scopus: 2
[img]

Articolo di rivista G. Ventura;E. Benvenuti (2015)
Equivalent polynomials for quadrature in Heaviside function enriched elements. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 102, pp. 688-710. - ISSN 0029-5981 [Disponibilità ristretta]
Web of Science: 7 - Scopus: 7
[img]

Articolo di rivista Allaix D.L.; Carbone V.I. (2013)
Karhunen-Loève decomposition of random fields based on a hierarchical matrix approach. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 94 n. 11, pp. 1015-1036. - ISSN 0029-5981
Web of Science: 4 - Scopus: 4

Articolo di rivista M. Cinefra; E. Carrera (2013)
Shell finite elements with different through-the-thickness kinematics for the linear analysis of cylindrical multilayered structures. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 93, pp. 160-182. - ISSN 0029-5981
Web of Science: 27 - Scopus: 28
[img] [img]
Preview

Articolo di rivista F. Biscani; G. Giunta; S. Belouettar; E. Carrera; H. Hu (2012)
Variable kinematic plate elements coupled via Arlequin method. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 91 n. 12, pp. 1264-1290. - ISSN 0029-5981
Web of Science: 13 - Scopus: 16
[img] [img]
Preview

Articolo di rivista P Nali; Carrera E.; A Calvi (2011)
Advanced fully coupled thermo-mechanical plate elements for multilayered structures subjected to mechanical and thermal loading. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 85 n. 7, pp. 896-919. - ISSN 0029-5981
Web of Science: 4 - Scopus: 6

Articolo di rivista Icardi U.; Ferrero L. (2010)
Layerwise zig-zag model with selective refinement across the thickness. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 84 n. 8, pp. 1085-1114. - ISSN 0029-5981 [Disponibilità ristretta]
Web of Science: 8 - Scopus: 8
[img]

Articolo di rivista Lombardi G. (2009)
Design of quadrature rules for Müntz and Müntz-logarithmic polynomials using monomial transformation. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 80 n. 13, pp. 1687-1717. - ISSN 0029-5981
Web of Science: 8 - Scopus: 11
[img] [img]
Preview

Articolo di rivista Ventura G.; Gracie R; Belytschko T (2009)
Fast integration and weight function blending in the extended finite element method. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 77, pp. 1-29. - ISSN 0029-5981 [Disponibilità ristretta]
Web of Science: 101 - Scopus: 115
[img]

Articolo di rivista Carrera E; Nali P. (2009)
Mixed Piezoelectric Plate Elements with DirectEvaluation of Transverse Electric Displacement. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 80(4), pp. 403-424. - ISSN 0029-5981 [Disponibilità ristretta]
Web of Science: 19 - Scopus: 18
[img]

Articolo di rivista Scuderi L. (2008)
On the computation of nearly singular integrals in 3D BEM collocation. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 74, pp. 1733-1770. - ISSN 0029-5981 [Disponibilità ristretta]
Web of Science: 26 - Scopus: 32
[img]

Articolo di rivista Benvenuti E; Tralli A; Ventura G. (2008)
A regularized XFEM model for the transition from continuous to discontinuous displacements. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 74, pp. 911-944. - ISSN 0029-5981
Web of Science: 35 - Scopus: 48

Articolo di rivista Carrera E.; Boscolo M (2007)
Classical amd Mixed elements for static and dynamic analysis of piezolectric plates. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 70, pp. 253-291. - ISSN 0029-5981 [Disponibilità ristretta]
[img]

Articolo di rivista Icardi U. (2007)
Layerwise mixed element with sublaminates approximation and 3D zig-zag field, for analysis of local effects in laminated and sandwich composites. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 70 n. 1, pp. 94-125. - ISSN 0029-5981 [Disponibilità ristretta]
Web of Science: 12 - Scopus: 14
[img] [img]

Articolo di rivista Ventura G.; Gracie R; Belytschko T (2007)
A new fast finite element method for dislocations based on interior discontinuities. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 69, pp. 423-441. - ISSN 0029-5981 [Disponibilità ristretta]
Web of Science: 48 - Scopus: 61
[img]

Articolo di rivista Canova A.; G. Gruosso (2006)
3D source simulation method for static fields in inhomogeneous media. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING. - ISSN 0029-5981
Web of Science: 4 - Scopus: 4

Articolo di rivista Ventura G. (2006)
On the elimination of quadrature subcells for discontinuous for in the Extended Finite Element Method. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 66, pp. 761-795. - ISSN 0029-5981 [Disponibilità ristretta]
Web of Science: 95 - Scopus: 108
[img]

Articolo di rivista Monegato G.; Orta R; Tascone R (2006)
A fast method for the solution of a hypersingular integral equation arising in a waveguide scattering problem. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 67, pp. 272-297. - ISSN 0029-5981 [Disponibilità ristretta]
Web of Science: 6 - Scopus: 6
[img]

Articolo di rivista Ventura G.; Moran B; Belytschko T (2005)
Dislocation by partition of unity. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 62, pp. 1463-1487. - ISSN 0029-5981
Web of Science: 34 - Scopus: 40

Articolo di rivista Boso D.P.; Zavarise G.; Schrefler B.A. (2005)
A formulation for electric-mechanical contact and its numerical solution. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 64, pp. 382-400. - ISSN 0029-5981
Scopus: 11

Articolo di rivista Repetto M.; Trevisan F. (2004)
Global formulation of 3D magnetostatics using flux and gauged potentials. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 60, pp. 755-772. - ISSN 0029-5981 [Disponibilità ristretta]
Web of Science: 13 - Scopus: 16
[img]

Articolo di rivista Contrafatto L; Ventura G. (2004)
Numerical Analysis of Augmented Lagrangian Algorithms in Complementary Elastoplasticity. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 60, pp. 2263-2287. - ISSN 0029-5981
Web of Science: 6 - Scopus: 7

Articolo di rivista Ventura G.; Budyn E.; Belytschko T. (2003)
Vector Level Sets for Description of Propagating Cracks in Finite Elements. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 58, pp. 1571-1592. - ISSN 0029-5981
Web of Science: 109 - Scopus: 127

Articolo di rivista Monegato, G.; Scuderi, L. (2003)
A polynomial collocation method for the numerical solution of weakly singular and singular integral equations on non-smooth boundaries. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 58, pp. 1985-2011. - ISSN 0029-5981
Web of Science: 9 - Scopus: 10

Articolo di rivista Carrera E.; Demasi L. (2002)
Classical and advanced Multilayered plate element based upon PVD and RMVT. Part I : Derivation of finite element matrices. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 55, pp. 191-231. - ISSN 0029-5981
Web of Science: 138 - Scopus: 144

Articolo di rivista Carrera E.; Demasi L. (2002)
Classical and advanced Multilayered plate element based upon PVD and RMVT. Part II: Numerical implementations. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 55, pp. 253-291. - ISSN 0029-5981
Web of Science: 110 - Scopus: 104

Articolo di rivista Carrera E.; Demasi L (2002)
Multilayered Finite Plate Element based on Reissner Mixed Variational Theorem. Part I: Theory.,. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 55, pp. 191-231. - ISSN 0029-5981 [Disponibilità ristretta]
Scopus: 146
[img]

Articolo di rivista Carrera E.; Demasi L (2002)
Multilayered Finite Plate Element based on Reissner Mixed Variational Theorem. Part II: Numerical Analysis,. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 55, pp. 253-296. - ISSN 0029-5981 [Disponibilità ristretta]
Scopus: 104
[img]

Articolo di rivista Ventura G. (2002)
An augmented Lagrangian approach to essential boundary conditions in meshless methods. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 53, pp. 825-842. - ISSN 0029-5981
Web of Science: 28 - Scopus: 35

Articolo di rivista P. Wriggers; Zavarise G. (2002)
A formulation for frictionless contact problems using a weak form introduced by Nitsche. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING. - ISSN 0029-5981

Articolo di rivista Belytschko T.; Daniel W.J.T.; Ventura G. (2002)
A monolithic smoothing-gap algorithm for contact-impact based on the signed distance function. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 55, pp. 101-125. - ISSN 0029-5981
Web of Science: 32 - Scopus: 39

Articolo di rivista A. Carpinteri; G. Ferro; G. Ventura (2002)
The partition of unity quadrature in meshless methods. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 54, pp. 987-1006. - ISSN 0029-5981
Web of Science: 37 - Scopus: 44

Articolo di rivista Ventura G.; Xu X.J.; Belytschko T (2002)
A vector level set method and new discontinuity approximations for crack growth by EFG. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 54, pp. 923-944. - ISSN 0029-5981
Web of Science: 190 - Scopus: 217

Articolo di rivista Zavarise G.; P. Wriggers (2000)
Contact with friction between beams in 3-D Space. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 49, pp. 977-1006. - ISSN 0029-5981
Web of Science: 45 - Scopus: 49

Articolo di rivista Brank B; Carrera E. (2000)
Multilayered Shell Finite Element with Interlaminar Continuous Shear Stresses: A Refinement of the Reissner-Mindlin Formulation. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 38, pp. 843-874. - ISSN 0029-5981
Scopus: 36

Articolo di rivista Aimi A.; Diligenti M.; Monegato G. (1999)
Numerical integration schemes forthe BEM solution of hypersingular integral equations. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 45, pp. 1807-1830. - ISSN 0029-5981
Web of Science: 29 - Scopus: 27

Articolo di rivista Zavarise G.; Wriggers P.; Schrefler B. (1998)
A method for solving contact problems. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 42, pp. 473-498. - ISSN 0029-5981
Web of Science: 38 - Scopus: 41

Articolo di rivista A. Aimi; M. Diligenti; Monegato G. (1997)
New numerical integration schemes for applications of Galerkin BEM to 2D problems. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 40, pp. 1977-1999. - ISSN 0029-5981
Web of Science: 33 - Scopus: 30

Articolo di rivista Carrera E. (1996)
C^o_z Reissner-Mindlin multilayered plate elements including zig-zag and interlaminar stresses continuity. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 39, pp. 1797-1820. - ISSN 0029-5981
Web of Science: 132 - Scopus: 138

Articolo di rivista Zavarise G.; Wriggers P.; Schrefler B. (1995)
On augmented lagrangian algorithms for thermomechanical contact problems with friction. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 38, pp. 2929-2950. - ISSN 0029-5981
Web of Science: 55 - Scopus: 63

Articolo di rivista Di Sciuva M. (1995)
A third-order triangular multilayered plate finite element with continuous interlaminar stresses. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 38, pp. 1-26. - ISSN 0029-5981
Scopus: 51

Articolo di rivista Schrefler B.; Zavarise G.; Gori R. (1993)
A fast error check for structural analysis using the virtual force principle. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 36, pp. 3223-3237. - ISSN 0029-5981
Web of Science: 2 - Scopus: 3

Articolo di rivista Zavarise G.; Wriggers P.; Stein E.; Schrefler B.A. (1992)
Real contact mechanisms and finite element formulation - a coupled thermomechanical approach. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 35, pp. 767-785. - ISSN 0029-5981
Web of Science: 76 - Scopus: 82

Articolo di rivista G. Romano; L. Rosati; Ferro G.A. (1992)
Shear deformability of thin - walled beams with arbitrary cross sections,. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 35, pp. 283-306. - ISSN 0029-5981
Web of Science: 10 - Scopus: 12

Articolo di rivista Scavia C. (1992)
A numerical technique for the analysis of cracks subjected to normal compressive stresses. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 33 n. 4, pp. 929-942. - ISSN 0029-5981
Web of Science: 43 - Scopus: 45

Articolo di rivista A. Carpinteri (1989)
Softening and snap-back instability in cohesive solids. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 28, pp. 1521-1537. - ISSN 0029-5981
Web of Science: 28 - Scopus: 33

Articolo di rivista Zannetti L. (1984)
A Natural Formulation for the Solution of 2d or Axisymmetric Inverse Problems. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 22, p. 451. - ISSN 0029-5981
Scopus: 30

Questa lista è stata generata il Fri Nov 17 06:03:03 2017 CET.